# SDR IPXA2020042454602

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,824 hours, 19,311 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** EMERGENCY DECLARED ** LANDED WITHOUT INCIDENT ** ON ROTATION ON TAKE OFF OUT OF LAN THE LEFT CAPT FLT INSTRUMENTS AND AIRSPEED INDICATIONS ERRONOUS FO WAS PILOT FLYING RECIEVED OVERSPEED AND WINSHEASR WARNINGS AND AIRSPEED WENT TO THE TOP OF SCALE SELECTED RIGHT AIR DATA FO INDICATION NORMLH ADC FAILED. REMOVED AND REPLACED LH AIR DATA COMPUTER IAW 757 A,, 34-12-01 PAGEBLOCK 401. OP CHECKD ADC SYSTEM. NO FAULTS FOUND. OK FOR SERVICE AT THIS TIME
